# SDR GVNA20250528001

- Difficulty date: May 20, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N455MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9161
- Aircraft time: 10,545 hours, 46,527 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 9,312 hours, 28,368 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Control
- Part number: 0164851330
- Part serial: 1364M
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

WHEN CLIMBING OUT FROM A HELIPAD TO A HIGH HOVER AT HIGH POWER SETTINGS, THE #1 ENGINE DROPPED OFFLINE CAUSING A LARGE TORQUE SPLIT WITH THE #2 ENGINE GOING UP TO MAX OEI TORQUE FOR ABOUT 10 SECONDS WHILE THE PILOT LANDED.  THE #1 ENGINE DID NOT RESPOND TO TRIM INPUTS ATTEMPTING TO MATCH THE TORQUES DURING THIS EVENT.  THE AIRCRAFT WAS LANDED WITHOUT INCIDENT AND MAINTENANCE WAS CALLED.  THE MECHANIC FOUND A DISPLACED PIN AND ROLLER IN THE P2 CHAMBER OF THE #1 FUEL CONTROL.  THE FUEL CONTROL WAS CHANGED AND THE AIRCRAFT RETURNED TO SERVICE AFTER VARTOMS ADJUSTMENTS TO THE NEW FUEL CONTROL.
